| Model Number |
VTICMO 13.7 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/13/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A4-a6: unk h6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.7mm vticmo 13.7 implantable collamer lens of diopter -15.0/3.5/112 (sphere/cylinder/axis) into the patient's right eye (od) on (b)(6) 2024.On (b)(6) 2024 the lens was explanted due to excessive vault.On (b)(6) 2024 a replacement lens of a shorter length was implanted.Reportedly, "the status of the eye: dilated pupil od, edema od, sore od.Overall, well tolerated by patient and lens is behaving as intended." the problem was resolved.The cause of the event was reported as unknown due to 'cl size too large for pt's anatomy.'.
Additional Manufacturer Narrative
B5 - " reportedly, for 1 week post-op: resolved dilated pupil od.Doing well, all symptoms have improved or otherwise cleared.Pt is doing well." should be added in the initial mdr.Claim #(b)(4).